# SDR SWIA202162947

- Difficulty date: October 7, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 FLAP VANE ACTUATOR HAS CORRODED HARDWARE AT CONNECTION COMMON TO FLAP    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED WITH NEW HARDWARE L/H #1 FLAP VANE ACTUATOR HAS CORRODED HARDWARE AT CONNECTION COMMON TO FLAP REF CRJ-700 AMM 27-52-23-400-801-A01. OP TEST GOOD.
